# SDR AALA951556

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS ON THE LEFT SIDE OF BUSINESS CLASS INOPERATIVE.  RESECURED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT 12B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
